ASPRO Clear Extra Strong 500mg 16 Tablets

ASPRO Clear Extra Strong 500mg 16 Tablets

Regular price $7.99
Tax included.

CLASSIFICATION:

General sale item 

USAGE:

Aspro Clear contains Aspirin in an effervescent tablet that may be helpful for headaches, muscular pain, sore throat, period pain and other inflammatory conditions.

INGREDIENTS:

Aspirin 500mg, Sodium bicarbonate 847.2mg, Citric acid anhydrous 604mg

DOSAGE:

Adults: Take 1 to 2 tablets dissolved in half a glass of water every four hours.

PRECAUTIONS:

Aspirin may increase the effect of anticoagulants so shouldn't be used together unless recommended by your doctor. For short term use. Not for use in pregnancy, children, asthma or with peptic ulcers or haemophilia.


Sale

Unavailable

Sold Out

x